教師資料查詢 | 類別: 期刊論文 | 教師: 蕭明福 SHAW MING FU (瀏覽個人網頁)

標題:Interest Rate Rules and Transitional Dynamics in an Endogenously Growing Open Economy
學年94
學期2
出版(發表)日期2006/02/01
作品名稱Interest Rate Rules and Transitional Dynamics in an Endogenously Growing Open Economy
作品名稱(其他語言)
著者Shaw, Ming-fu; Chen, Shu-hua; Lai, Ching-chong; Chang, Juin-jen
單位淡江大學產業經濟學系
出版者
著錄名稱、卷期、頁數Journal of International Money and Finance 27(1), pp.54-75
摘要This paper sets up an endogenous growth model of an open economy in which the monetary authority implements a gradualist interest-rate rule with targets for both inflation and economic growth. We show that, under a passive rule, a monetary equilibrium exists and is unique. Moreover, the equilibrium is locally determinate. By contrast, an active rule implies either two equilibria, one high-growth and one low-growth, or none. In the case of two equilibria, the high-growth equilibrium is locally determinate, while the low-growth equilibrium is a source. Besides, the stabilization and growth effects of alternative target policies are also explored in this study. Moreover, in departing from the existing literature, we turn to focus on the analysis of transition with a particular emphasis on the case of imperfect credibility.
關鍵字Interest-rate rules;Gradualism;Endogenous growth
語言英文
ISSN1873-0639;0261-5606
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別英國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!